# SDR USAA2014090800005

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Broken
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE REINFORCEMENT BROKEN & PLATE IS BULGING ON R2 DOOR.  REPLACED BROKEN PLATE AT R2 DOOR.
